IEICE Technical Committee Submission System
Advance Program
Online Proceedings
[Sign in]
... (for ESS/CS/ES/ISS)
Tech. Rep. Archives
... (for ES/CS)
 Go Top  Go Back   Prev NLP Conf / Next NLP Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


Technical Committee on Nonlinear Problems (NLP) [schedule] [select]
Chair Masaharu Adachi (Tokyo Denki Univ.)
Vice Chair Norikazu Takahashi (Okayama Univ.)
Secretary Tadashi Tsubone (Nagaoka Univ. of Tech.), Masayuki Yamauchi (Hiroshima Inst. of Tech.)
Assistant Toshihiro Tachibana (Shonan Inst. of Tech.), Masayuki Kimura (Kyoto Univ.)

Conference Date Thu, Apr 26, 2018 10:20 - 17:40
Fri, Apr 27, 2018 09:30 - 17:00
Topics Discrete Dynamical Systems, Sequences, etc 
Conference Place Kurokami South W3 Academic Commons Kurokami Bldg. 1, Kurokami South Campus, Kumamoto University 
Address 2-39-1 Kurokami, Chuo-ku, Kumamoto-shi, 860-8555 JAPAN
Transportation Guide From JR Kumamoto Station by Sanko Bus : For "Kusunoki-danchi" or "Musashigaoka" (via "Kokaibashi"), Get off at "Kumamoto Daigaku mae"
http://ewww.kumamoto-u.ac.jp/en/about/access/access_map/
Contact
Person
Dr. Akio Tsuneda
+81-96-342-3853

Thu, Apr 26 AM 
10:20 - 17:40
(1) 10:20-10:45 A Probabilistic Lattice Model of a Three-Port Quantum Wave Filter Shota Hayakawa, Hisato Fujisaka, Takeshi Kamio (Hiroshima City Univ.)
(2) 10:45-11:10 An Indication of Quantum Chaos Based on Stochastic Quantization Keita Matsuura, Hisato Fujisaka, Masaru Fukushima (Hiroshima City Univ.)
(3) 11:10-11:35 A Numerical Study on Wave Packets and Moving ILMs Created by Exciting an Edge of One-Dimensional FPU Chain Soichiro Tanaka, Masayuki Kimura, Shinji Doi (Kyoto Univ.)
  11:35-12:45 Lunch Break ( 70 min. )
(4) 12:45-13:10 Stability analysis of piecewise-constant oscillators coupled by comparator elements Tadashi Tsubone, Dinh Xuan Tue (Nagaoka Univ. of Tech.)
(5) 13:10-13:35 Investigating of Fluctuant Phase Wave-Motions on Coupled Strong Nonlinearity Van Der Pol Oscillators as A Ring Rika Hirano, Tanaka Mikiya, Masayuki Yamauchi (HIT)
(6) 13:35-14:00 Optimization for A Shape of Two Printed-Spiral-Inductors for A Rotation Angle Measurement System Mizuki Mantani, Masayuki Yamauchi, Haruya Hashiriura (H.I.T.)
  14:00-14:10 Break ( 10 min. )
(7) 14:10-14:35 A Study on Security Enhancement of 64-Bit Block Cipher Systems with Ring Structure Toshihiro Ichiki, Akio Tsuneda (Kumamoto Univ.)
(8) 14:35-15:00 A Study on Error-Correcting Using Output Level of Correlation Receivers and Hamming Codes in CDMA Communications Yusuke Tsuruda, Tsuneda Akio (Kumamoto Univ.)
(9) 15:00-15:25 Study on Aperiodic Auto-Correlation Properties of Concatenated Codes by Barker Sequences and NFSR Sequences Shota Matsuyuki, Akio Tsuneda (Kumamoto Univ.)
  15:25-16:00 Break ( 35 min. )
(10) 16:00-16:25 Limit Cycle Control for Multi-modal and 2-dimensional Piecewise Affine Systems
-- Output Feedback Control Case --
Tatsuya Kai (Dai Nippon Printin), Ikumi Okudaira (Tokyo Univ. of Science), Kousuke Izumi (NEC Solution Innovators)
(11) 16:25-16:50 Construction Methods of Probabilistic Boolean Networks Based on Imperfect Information Katsuaki Umiji, Koichi Kobayashi, Yuh Yamashita (Hokkaido Univ.)
(12) 16:50-17:15 Interval Algorithm for Random Number Generation in the Case of Markov Coin Tossings Yasutada Oohama (Univ. Electro-Communications)
(13) 17:15-17:40 Design of accelerating circuit for S-box based on a discretized chaotic map Daisaburo Yoshioka (Sojo Univ.)
Fri, Apr 27 AM 
09:30 - 17:00
(14) 09:30-09:55 Influence of PI control gains on behaviors of wave segments running into obstacles Ikuma Yamamoto, Keiji Konishi, Naoyuki Hara (Osaka Pref. Univ.)
(15) 09:55-10:20 Nonlinear dynamics of a turbulent flame in enhanced gravity field Masaharu Toyoda, Kentaro Kubota, Kazushi Takagi, Hiroshi Gotoda (TUS)
(16) 10:20-10:45 Nonlinear dynamics of combustion instability in a gas turbine model combustor Sota Nakano, Shogo Murayama, Kentaro Kaku, Hiroshi Gotoda (TUS)
  10:45-10:55 Break ( 10 min. )
(17) 10:55-11:20 Analysis of clustering oscillations in the global coupled system of excitable elements Hirotaka Tominaga (Saga Univ.)
(18) 11:20-11:45 Reciprocity and Passivity Preserving Model Order Reduction for Index-2 Descriptor Systems Yuichi Tanji (Kagawa Univ.)
(19) 11:45-12:10 Consideration of Switching by Chaotic Neurodynamics for Asymmetric Traveling Salesman Problems Toshihiro Tachibana (Shonan Institute of Tech.), Masaharu Adachi (Tokyo Denki Univ.)
  12:10-13:20 Lunch Break ( 70 min. )
(20) 13:20-13:45 The relationship between the music-prference related electroencephalogram and a mood change. Hirokazu Sadahisa, Yuya Tsuji, Kiyohisa Natsume (Kyutech)
(21) 13:45-14:10 The frequency modulation of brain wave by diurnal rhythm in hippocampal slices Masaya Shigemoto, Kiyohisa Natsume (Kyutech)
(22) 14:10-14:35 Response properties of electrosensory fibers and movement behavior to sinusoidal electric stimulation in glass catfish Yu Adachi, Katsumi Tateno (Kyutech)
  14:35-14:45 Break ( 10 min. )
(23) 14:45-15:10 A Distributed Algorithm for Multi-Agent Networks to Solve Sandberg-Willson Equations Masaaki Takeuchi, Norikazu Takahashi (Okayama Univ.)
(24) 15:10-15:35 Improvements of Learning Algorithm for Restricted Boltzmann Machine Kazunori Matsuoka, Yuichi Tanji (Kagawa Univ.)
(25) 15:35-16:00 Classification of discrete sequences using transfer learning Masato Ogata, Tsuyoshi Matsuoka (Kyushu Sangyo Univ.)
  16:00-16:10 Break ( 10 min. )
(26) 16:10-16:35 An ABC Algorithm with Improvement of Tracking Performance to Solutions in Dynamic Optimization Problems Masato Omika, Hidehiro Nakano, Arata Miyauchi (Tokyo City Univ.)
(27) 16:35-17:00 A Particle Swarm Optimizer Based on Periodically Swiched Particle Networks Santana Sato, Hidehiro Nakano, Arata Miyauchi (Tokyo City Univ.)

Announcement for Speakers
General TalkEach speech will have 20 minutes for presentation and 5 minutes for discussion.

Contact Address and Latest Schedule Information
NLP Technical Committee on Nonlinear Problems (NLP)   [Latest Schedule]
Contact Address Masayuki Yamauchi (Hiroshima Institute of Technology)
E-: uieee
Phone: 082-921-4248, FAX: 082-921-8971 


Last modified: 2018-04-06 14:16:15


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[On-Site Price List of Proceedings (Technical Report)] (in Japanese)
 
[Presentation and Participation FAQ] (in Japanese)
 
[Cover and Index of IEICE Technical Report by Issue]
 

[Return to NLP Schedule Page]   /  
 
 Go Top  Go Back   Prev NLP Conf / Next NLP Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to IEICE Web Page]


The Institute of Electronics, Information and Communication Engineers (IEICE), Japan